Articles in Refereed Journals 2004

  • M. Birkner, A condition for weak disorder for directed polymers in random environment, Electronic Communications in Probability, 9 (2004) pp. 22--25.
  • A. Bovier, M. Eckhoff, V. Gayrard, M. Klein, Metastability in reversible diffusion processes I. Sharp asymptotics for capacities and exit times, Journal of the European Mathematical Society (JEMS), 6 (2004) pp. 399--424.
  • A. Bovier, I. Kurkova, Derrida's generalized random energy models. 1. Models with finitely many hierarchies, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 40 (2004) pp. 439--480.
  • A. Bovier, I. Kurkova, Derrida's generalized random energy models. 2. Models with continuous hierarchies, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 40 (2004) pp. 481--495.
  • A. Bovier, I. Merola, E. Presutti, M. Zahradník, On the Gibbs phase rule in the Pirogov--Sinai regime, Journal of Statistical Physics, 114 (2004) pp. 1235--1267.
  • E. Bänsch, D. Davis, H. Langmach, W. Miller, U. Rehse, G. Reinhard, M. Uhle, Axisymmetric and 3D calculations of melt flow during VCz growth, Journal of Crystal Growth, 266 (2004) pp. 60--66.
  • E. Bänsch, P. Azerad, Quasi-stability of the primary flow in a cone and plate viscometer, Journal of Mathematical Fluid Mechanics, 6 (2004) pp. 253-271.
  • A. Bamberger, E. Bänsch, K.G. Siebert, Experimental and numerical investigation of edge tones, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 84 (2004) pp. 632--646.
  • E. Bänsch, F. Hausser, O. Lakkis, B. Li, A. Voigt, Finite element method for epitaxial growth with attachment-detachment kinetics, Journal of Computational Physics, 194 (2004) pp. 409--434.
  • E. Bänsch, P. Morin, R.H. Nochetto, Surface diffusion of graphs: Variational formulation, error analysis, and simulation, SIAM Journal on Numerical Analysis, 42 (2004) pp. 733--799.
  • E. Bänsch, P. Morin, R.H. Nochetto, Finite element method for surface diffusion. Free boundary problems, International Series of Numerical Mathematics, 147 (2004) pp. 53--63.
  • E. Bänsch, Uniaxial, extensional flows in liquid bridges, Journal of Fluid Mechanics, 521 (2004) pp. 353--379.
  • W. Dreyer, M. Herrmann, M. Kunik, Kinetic solutions of the Boltzmann--Peierls equation and its moment systems, Continuum Mechanics and Thermodynamics, 16 (2004) pp. 453--469.
  • W. Dreyer, S. Qamar, Kinetic flux-vector splitting schemes for the hyperbolic heat conduction, Journal of Computational Physics, 198 (2004) pp. 403--423.
  • V. Maz'ya, J. Elschner, J. Rehberg, G. Schmidt, Solutions for quasilinear nonsmooth evolution systems in $L^p$, Archive for Rational Mechanics and Analysis, 171 (2004) pp. 219--262.
  • J. Elschner, M. Yamamoto, Uniqueness results for an inverse periodic transmission problem, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 20 (2004) pp. 1841--1852.
  • K. Fleischmann, A.M. Etheridge, Compact interface property for symbiotic branching, Stochastic Processes and their Applications, 114 (2004) pp. 127--160.
  • K. Fleischmann, C. Mueller, Super-Brownian motion with extra birth at one point, SIAM Journal on Mathematical Analysis, 36 (2004) pp. 740-772.
  • K. Fleischmann, A. Sturm, A super-stable motion with infinite mean branching, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 40 (2004) pp. 513-537.
  • K. Fleischmann, J. Swart, Trimmed trees and embedded particle systems, The Annals of Probability, 32 (2004) pp. 2179--2221.
  • M. Efendiev, J. Fuhrmann, S. Zelik, The long-time behaviour of the thermoconvective flow in a porous medium, Mathematical Methods in the Applied Sciences, 27 (2004) pp. 907-930.
  • H. Gajewski, I.V. Skrypnik, To the uniqueness problem for nonlinear parabolic equations, Discrete and Continuous Dynamical Systems, 10 (2004) pp. 315--336.
  • H. Gajewski, I.V. Skrypnik, On unique solvability of nonlocal drift-diffusion-type problems, Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, 56 (2004) pp. 803--830.
  • N. Berglund, B. Gentz, On the noise-induced passage through an unstable periodic orbit I: Two-level model, Journal of Statistical Physics, 114 (2004) pp. 1577--1618.
  • A. Glitzky, R. Hünlich, Stationary solutions of two-dimensional heterogeneous energy models with multiple species, Banach Center Publications, 66 (2004) pp. 135-151.
  • A. Glitzky, W. Merz, Single dopant diffusion in semiconductor technology, Mathematical Methods in the Applied Sciences, 27 (2004) pp. 133--154.
  • A. Glitzky, Electro-reaction-diffusion systems with nonlocal constraints, Mathematische Nachrichten, 277 (2004) pp. 14--46.
  • O. Schenk, K. Gärtner, Solving unsymmetric sparse systems of linear equations with PARDISO, Future Generation Computer Systems, 20 (2004) pp. 475--487.
  • P. Bosch, A. Jourani, R. Henrion, Sufficient conditions for error bounds and applications, Applied Mathematics and Optimization. An International Journal with Applications to Stochastics, 50 (2004) pp. 161--181.
  • R. Henrion, W. Römisch, Hölder and Lipschitz stability of solution sets in programs with probabilistic constraints, Mathematical Programming. A Publication of the Mathematical Programming Society, 100 (2004) pp. 589--611.
  • D. Hömberg, A mathematical model for induction hardening including mechanical effects, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 5 (2004) pp. 55--90.
  • M. Baro, H.-Chr. Kaiser, H. Neidhardt, J. Rehberg, A quantum transmitting Schrödinger-Poisson system, Reviews in Mathematical Physics. A Journal for Both Review and Original Research Papers in the Field of Mathematical Physics, 16 (2004) pp. 281--330.
  • M. Baro, H.-Chr. Kaiser, H. Neidhardt, J. Rehberg, Dissipative Schrödinger--Poisson systems, Journal of Mathematical Physics, 45 (2004) pp. 21--43.
  • O. Klein, P. Philip, J. Sprekels, Modeling and simulation of sublimation growth of SiC bulk single crystals, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 6 (2004) pp. 295--314.
  • O. Klein, Asymptotic behaviour for a phase-field model with hysteresis in one-dimensional thermo-visco-plasticity, Applications of Mathematics, 49 (2004) pp. 309--341.
  • P. Krejčí, J. Sprekels, Nonlocal phase-field models for non-isothermal phase transitions and hysteresis, Advances in Mathematical Sciences and Applications, 14 (2004) pp. 593--612.
  • P. Krejčí, M. Brokate, H. Schnabel, On uniqueness in evolution quasivariational inequalities, Journal of Convex Analysis, 11 (2004) pp. 111--130.
  • P. Krejčí, K. Kuhnen, Identification of linear error-models with projected dynamical systems, Mathematical and Computer Modelling of Dynamical Systems. Methods, Tools and Applications in Engineering and Related Sciences. Swets & Zeitlinger, Lisse. English. (Formerly: Math. Model. Syst.), 10 (2004) pp. 59-91.
  • P. Mathé, G. Wei, Quasi-Monte Carlo integration over $mathbbR^d$, Mathematics of Computation, 73 (2004) pp. 827-841.
  • P. Mathé, Numerical integration using V-uniformly ergodic Markov chains, Journal of Applied Probability, 41 (2004) pp. 1104-1112.
  • P. Mathé, Saturation of regularization methods for linear ill-posed problems in Hilbert spaces, SIAM Journal on Numerical Analysis, 42 (2004) pp. 968--973.
  • J. Polzehl, S. Zwanzig, On a symmetrized simulation extrapolation estimator in linear errors-in-variables models, Computational Statistics & Data Analysis, 47 (2004) pp. 675-688.
  • A.M. Krasnosel'skii, A.V. Pokrovskii, D.I. Rachinskii, On guaranteed estimates of convergence rate for one class of iteration procedures, Automation and Remote Control, 65 (2004) pp. 1635--1640.
  • A.M. Krasnosel'skii, D.I. Rachinskii, Solution branching at infinity for equations with degeneration of multiplicity two, Doklady Mathematics. Maik Nauka/Interperiodica Publishing, Moscow. English. Translation of the Mathematics Section of: Doklady Akademii Nauk. (Formerly: Russian Academy of Sciences. Doklady. Mathematics)., 69 (2004) pp. 79--83.
  • A.M. Krasnosel'skii, D.I. Rachinskii, Remark on the Hopf bifurcation theorem, Mathematische Nachrichten, 272 (2004) pp. 95--103.
  • D.I. Rachinskii, On a bifurcation of stable large-amplitude cycles for equations with hysteresis, Automation and Remote Control, 65 (2004) pp. 1915--1937.
  • A. Cohen, M. Hoffmann, M. Reiss, Adaptive wavelet Galerkin methods for linear inverse problems, SIAM Journal on Numerical Analysis, 42 (2004) pp. 1479-1501.
  • E. Gobet, M. Hoffmann, M. Reiss, Nonparametric estimation for scalar diffusions based on low-frequency data, Statistics & Probability Letters, 32 (2004) pp. 2223-2253.
  • M. Reiss, Estimating the delay time in affine stochastic delay differential equations, Internat. J. Wavelets, Multiresolution and Information Processing, 2 (2004) pp. 525-544.
  • D.R. Kolyukhin, K. Sabelfeld, Stochastic Eulerian model for the flow simulation in porous media. Unconfined aquifers, Monte Carlo Methods and Applications, 10 (2004) pp. 345-357.
  • A.A. Onischuk, V.V. Karasov, O.G. Glotov, A.M. Baklanov, A.G. Maryasov, V.E. Zarko, A.I. Levykin, K. Sabelfeld, Formation of charged aggregates of $Al_20_3$ nanoparticles by combustion of aluminum droplets in air, Statistics & Probability Letters, 138 (2004) pp. 40-54.
  • K. Sabelfeld, I. Shalimova, A.I. Levykin, Discrete random walk on large spherical grids generated by spherical means for PDEs, Monte Carlo Methods and Applications, 10 (2004) pp. 559-574.
  • T. Vesala, U. Rannik, M.Y. Leclerc, Th. Foken, K. Sabelfeld, Flux and concentration footprints, Statistics & Probability Letters, 127 (2004) pp. 111-116.
  • G. Hebermehl, J. Schefter, R. Schlundt, Th. Tischler, H. Zscheile, W. Heinrich, Simulation of microwave circuits and laser structures including PML by means of FIT, Advances in Radio Sciences, Kleinheubacher Berichte 2003, 2 (2004) pp. 107-112.
  • F. Lanzara, V. Maz'ya, G. Schmidt, Numerical solution of the Lippmann--Schwinger equation by approximate approximations, The Journal of Fourier Analysis and Applications, 6 (2004) pp. 645--660.
  • N. Nefedov, M. Radziunas, K.R. Schneider, Analytic-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems, Computational Mathematics and Mathematical Physics, 44 (2004) pp. 1213-1220.
  • J. Sieber, M. Radziunas, K.R. Schneider, Dynamics of multisection semiconductor lasers, Mathematical Modelling and Analysis. Matematinis Modeliavimis ir Analize. The Baltic Journal on Mathematical Applications, Numerical Analysis and Differential Equations, 9 (2004) pp. 51--66.
  • K.R. Schneider, S. Yanchuk, L. Recke, Dynamics of two mutually coupled semiconductor lasers: Instantaneous coupling limit, Phys. Rev. E (3), 69 (2004) pp. 056221/1--056221/12.
  • J. Sieber, L. Recke, K.R. Schneider, Dynamics of multisection semiconductor lasers, Journal of Mathematical Sciences (New York), 124 (2004) pp. 5298--5309.
  • G.N. Milstein, O. Reiss, J.G.M. Schoenmakers, A new Monte Carlo method for American options, International Journal of Theoretical and Applied Finance, 7 (2004) pp. 591--614.
  • G.N. Milstein, J.G.M. Schoenmakers, V. Spokoiny, Transition density estimation for stochastic differential equations via forward-reverse representations, Bernoulli. Official Journal of the Bernoulli Society for Mathematical Statistics and Probability, 10 (2004) pp. 281--312.
  • A. Kolodko, J.G.M. Schoenmakers, Upper bounds for Bermudan style derivatives, Monte Carlo Methods and Applications, 10 (2004) pp. 331-343.
  • H. Haaf, O. Reiss, J.G.M. Schoenmakers, Numerically stable computation of CreditRisk+, Phys. Rev. E (3), 6 (2004) pp. 1--10.
  • V. Spokoiny, D. Mercurio, Statistical inference for time-inhomogeneous volatility models, The Annals of Statistics, 32 (2004) pp. 577--602.
  • M. Giurcanu, V. Spokoiny, Confidence estimation of the covariance function of stationary and locally stationary processes, Statistics & Decisions. International Journal for Statistical Theory and Related Fields, 22 (2004) pp. 283--300.
  • A. Goldenshluger, V. Spokoiny, On the shape-from-moments problem and recovering edges from noisy Radon data, Probability Theory and Related Fields, 128 (2004) pp. 123--140.
  • D. Tiba, C. Zalinescu, On the necessity of some constraint qualification conditions in convex programming, Journal of Convex Analysis, 11 (2004) pp. 95--110.
  • V. Tronciu, Investigation of self-pulsation and excitability of tandem blue lasers, AIUB Journal of Science and Engineering, 3 (2004) pp. 7--10.
  • S.V. Gonchenko, D.V. Turaev, L.P. Shilnikov, Infinitely many elliptic periodic orbits in four-dimensional symplectic diffeomorphisms with a homoclinic tangency, Proceedings of the Steklov Institute of Mathematics, 244 (2004) pp. 106-131.
  • C. Lecot, W. Wagner, A quasi-Monte Carlo scheme for Smoluchowski's coagulation equation, Mathematics of Computation, 73 (2004) pp. 1953-1966.
  • O. Muscato, W. Wagner, Time step truncation in direct simulation Monte Carlo for semiconductors, , pp. .
  • K. Wilmanski, On microstructural tests for poroelastic materials and corresponding Gassman-type relations, Géotechnique, 54 (2004) pp. 593--603.
  • B. Fiedler, C. Rocha, M. Wolfrum, Heteroclinic orbits between rotating waves of semilinear parabolic equations on the circle, Journal of Differential Equations, 201 (2004) pp. 99--138.
  • CH. Bender, R.J. Elliott, Arbitrage in a discrete version of the Wick-fractional Black--Scholes market, Mathematics of Operations Research, 29 (2004) pp. 935-945.
  • J. Griepentrog, On the unique solvability of a nonlocal phase separation problem for multicomponent systems, Banach Center Publications, 66 (2004) pp. 153-164.
  • A. Hutt, Effects of nonlocal feedback on traveling fronts in neural fields subject to transmission delay, Phys. Rev. E (3), 70 (2004) pp. 052902/1-052902/4.
  • T. Ichinose, H. Neidhardt, V.A. Zagrebnov, Trotter--Kato product formula and fractional powers of self-adjoint generators, Journal of Functional Analysis, 207 (2004) pp. 33--57.
  • S. Bauer, J. Kreissl, M. Radziunas, H.-J. Wünsche, F. Henneberger, J. Sieber, M. Sartorius, O. Brox, Nonlinear dynamics of semiconductor lasers with active optical feedback, Phys. Rev. E (3), 69 (2004) pp. 016206/1--016206/10.
  • A.G. Vladimirov, D.V. Turaev, G. Kozyreff, Delay differential equations for mode-locked semiconductor lasers, , 29 (2004) pp. 1221--1223.
  • A.G. Vladimirov, D.V. Turaev, A new model for a mode-locked semiconductor laser, Radiophysics and Quantum Electronics, 47 (2004) pp. 769--776.
  • R. Vodák, Behaviour of weak solutions of compressible Navier--Stokes equations for isothermal fluids with a nonlinear stress sensor, Advances in Mathematical Sciences and Applications, 4 (2004) pp. 213--247.
  • R. Vodák, On a decay rate for a Landau--Ginzburg system with viscosity for martensitic phase transitions in shape memory alloys, Advances in Mathematical Sciences and Applications, 14 (2004) pp. 295--305.
  • S. Yanchuk, A. Stefanski, J. Wojewoda, T. Kapitaniak, Simple estimation of synchronization threshold in ensembles of diffusively coupled chaotic systems, Phys. Rev. E (3), 70 (2004) pp. 026217/1--026217/11.
  • J. Černý, Critical path analysis for continuum percolation, Ann. Inst. H. Poincaré Probab. Statist., 40 (2004) pp. 661-675.